MathSciNet Relay Station
MathSciNet bibliographic data
MR2770056 (2012g:05073) 05C15 (05C72)
Chen, Guantao; Yu, Xingxing; Zang, Wenan Approximating the chromatic index of multigraphs. J. Comb. Optim. 21 (2011), no. 2, 219–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement